It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Does the tiredness with serzone ever go away

Re: Does the tiredness with serzone ever go away

[ Back to Messages ]

Message

Posted by Lisa on August 28, 2000 at 22:10:58:

In Reply to: Does the tiredness with serzone ever go away posted by susan on August 28, 2000 at 14:37:19:

My daughter has been on it for 6 weeks. It is supposed to help her sleep, instead it keeps her up. What time do you take it?

: My doctor switched to me to serzone from prozac because I was experiancing shortness of breath. I feel great emotionally but I am so tired I have only been taking it for 2 weeks. Does this side effect ever go away or is this something I will have to live with if I continue to take the medicine.




Follow Ups




All times are GMT -7. The time now is 11:43 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!